# SDR ASAA2018092426228

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,548 hours, 722 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT ON TAXI IN. GROUNDED - YES. PERFORMED BITE TEST OF FADEC CHANNELS 2A & 2B. TEST OK PER AMM 73-29-00-740-818.
